# SDR DL75K050145

- Difficulty date: March 1, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 18,352 hours, 8,148 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Inoperative
- Location: Brakes
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE, ANTISKID INOP.  BITE CHECK SHOWED PARKING BRAKE.  RESET PARKING BRAKES SEVERAL TIMES.  OPS NOW OK.  BSCU TEST OK.
